zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New existence results and generalizations for coincidence points and fixed points without global completeness. (English) Zbl 1267.54042
Author’s abstract: Some new existence theorems concerning approximate coincidence point property and approximate fixed point property for nonlinear maps in metric spaces without global completeness are established in this paper. By exploiting these results, we prove some new coincidence point and fixed point theorems which generalize and improve Berinde-Berinde’s fixed point theorem [{\it M. Berinde} and {\it V. Berinde}, J. Math. Anal. Appl. 326, No. 2, 772--782 (2007; Zbl 1117.47039)], Mizoguchi-Takahashi’s fixed point theorem [{\it N. Mizoguchi} and {\it W. Takahashi}, J. Math. Anal. Appl. 141, No. 1, 177--188 (1989; Zbl 0688.54028)], Kikkawa-Suzuki’s fixed point theorem [{\it M. Kikkawa} and {\it T. Suzuki}, Nonlinear Anal., Theory Methods Appl. 69, No. 9, A, 2942--2949 (2008; Zbl 1152.54358)], and some other well known results in the literature. Moreover, some applications of our results to the existence of coupled coincidence point and coupled fixed point are presented.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
54C60Set-valued maps (general topology)
54E35Metric spaces, metrizability
WorldCat.org
Full Text: DOI
References:
[1] N. Hussain, A. Amini-Harandi, and Y. J. Cho, “Approximate endpoints for set-valued contractions in metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 614867, 13 pages, 2010. · Zbl 1202.54033 · doi:10.1155/2010/614867 · eudml:228135
[2] M. A. Khamsi, “On asymptotically nonexpansive mappings in hyperconvex metric spaces,” Proceedings of the American Mathematical Society, vol. 132, no. 2, pp. 365-373, 2004. · Zbl 1043.47040 · doi:10.1090/S0002-9939-03-07172-7
[3] W.-S. Du, “On approximate coincidence point properties and their applications to fixed point theory,” Journal of Applied Mathematics, vol. 2012, Article ID 302830, 17 pages, 2012. · Zbl 1318.54024 · doi:10.1155/2012/302830
[4] W.-S. Du, Z. He, and Y. L. Chen, “New existence theorems for approximate coincidence point property and approximate fixed point property with applications to metric fixed point theory,” Journal of Nonlinear and Convex Analysis, vol. 13, no. 3, pp. 459-474, 2012. · Zbl 1260.54058
[5] W.-S. Du, “On generalized weakly directional contractions and approximate fixed point property with applications,” Fixed Point Theory and Applications, vol. 2012, article 6, 2012. · Zbl 1281.54022 · doi:10.1186/1687-1812-2012-6
[6] T. Suzuki, “A generalized Banach contraction principle that characterizes metric completeness,” Proceedings of the American Mathematical Society, vol. 136, no. 5, pp. 1861-1869, 2008. · Zbl 1145.54026 · doi:10.1090/S0002-9939-07-09055-7
[7] W. Takahashi, Nonlinear Functional Analysis: Fixed Point Theory and Its Applications, Yokohama Publishers, Yokohama, Japan, 2000. · Zbl 0997.47002
[8] M. Kikkawa and T. Suzuki, “Three fixed point theorems for generalized contractions with constants in complete metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 9, pp. 2942-2949, 2008. · Zbl 1152.54358 · doi:10.1016/j.na.2007.08.064
[9] S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475-488, 1969. · Zbl 0187.45002 · doi:10.2140/pjm.1969.30.475
[10] W.-S. Du, “Some new results and generalizations in metric fixed point theory,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 5, pp. 1439-1446, 2010. · Zbl 1190.54030 · doi:10.1016/j.na.2010.05.007
[11] W.-S. Du, “Coupled fixed point theorems for nonlinear contractions satisfied Mizoguchi-Takahashi’s condition in quasiordered metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 876372, 9 pages, 2010. · Zbl 1194.54061 · doi:10.1155/2010/876372 · eudml:226041
[12] W.-S. Du, “Nonlinear contractive conditions for coupled cone fixed point theorems,” Fixed Point Theory and Applications, vol. 2010, Article ID 190606, 16 pages, 2010. · Zbl 1220.54022 · doi:10.1155/2010/190606 · eudml:227396
[13] W.-S. Du, “New cone fixed point theorems for nonlinear multivalued maps with their applications,” Applied Mathematics Letters, vol. 24, no. 2, pp. 172-178, 2011. · Zbl 1218.54037 · doi:10.1016/j.aml.2010.08.040
[14] W.-S. Du and S.-X. Zheng, “Nonlinear conditions for coincidence point and fixed point theorems,” Taiwanese Journal of Mathematics, vol. 16, no. 3, pp. 857-868, 2012. · Zbl 1258.54014
[15] W.-S. Du and S.-X. Zheng, “New nonlinear conditions and inequalities for the existence of coincidence points and fixed points,” Journal of Applied Mathematics, Article ID 196759, 12 pages, 2012. · Zbl 1251.54042
[16] Z. He, W.-S. Du, and I.-J. Lin, “The existence of fixed points for new nonlinear multivalued maps and their applications,” Fixed Point Theory and Applications, vol. 2011, 84, 2011. · Zbl 1270.54042 · doi:10.1186/1687-1812-2011-84
[17] I.-J. Lin and T.-H. Chen, “New existence theorems of coincidence points approach to generalizations of Mizoguchi-Takahashi’s fixed point theorem,” Fixed Point Theory and Applications, vol. 2012, article 156, 2012. · Zbl 06234986 · doi:10.1186/1687-1812-2012-156
[18] W.-S. Du, “On coincidence point and fixed point theorems for nonlinear multivalued maps,” Topology and Its Applications, vol. 159, no. 1, pp. 49-56, 2012. · Zbl 1231.54021 · doi:10.1016/j.topol.2011.07.021
[19] N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 141, no. 1, pp. 177-188, 1989. · Zbl 0688.54028 · doi:10.1016/0022-247X(89)90214-X
[20] S. Reich, “Some problems and results in fixed point theory,” Contemporary Mathematics, vol. 21, pp. 179-187, 1983. · Zbl 0531.47048 · doi:10.1090/conm/021/729515
[21] T. Suzuki, “Mizoguchi-Takahashi’s fixed point theorem is a real generalization of Nadler’s,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 752-755, 2008. · Zbl 1137.54026 · doi:10.1016/j.jmaa.2007.08.022
[22] M. Berinde and V. Berinde, “On a general class of multi-valued weakly Picard mappings,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 772-782, 2007. · Zbl 1117.47039 · doi:10.1016/j.jmaa.2006.03.016
[23] T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 7, pp. 1379-1393, 2006. · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[24] O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381-391, 1996. · Zbl 0897.54029
[25] L.-J. Lin and W.-S. Du, “Some equivalent formulations of the generalized Ekeland’s variational principle and their applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 1, pp. 187-199, 2007. · Zbl 1111.49013 · doi:10.1016/j.na.2006.05.006
[26] W.-S. Du, “On Latif’s fixed point theorems,” Taiwanese Journal of Mathematics, vol. 15, no. 4, pp. 1477-1485, 2011. · Zbl 1241.54031
[27] L.-J. Lin and W.-S. Du, “Ekeland’s variational principle, minimax theorems and existence of nonconvex equilibria in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 360-370, 2006. · Zbl 1101.49022 · doi:10.1016/j.jmaa.2005.10.005
[28] L.-J. Lin and W.-S. Du, “On maximal element theorems, variants of Ekeland’s variational principle and their applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 5, pp. 1246-1262, 2008. · Zbl 1133.58006 · doi:10.1016/j.na.2006.12.018
[29] W.-S. Du, “Critical point theorems for nonlinear dynamical systems and their applications,” Fixed Point Theory and Applications, vol. 2010, Article ID 246382, 16 pages, 2010. · Zbl 1213.49023 · doi:10.1155/2010/246382 · eudml:231660
[30] V. Lakshmikantham and L. Ćirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 12, pp. 4341-4349, 2009. · Zbl 1176.54032 · doi:10.1016/j.na.2008.09.020
[31] F. Sabetghadam, H. P. Masiha, and A. H. Sanatpour, “Some coupled fixed point theorems in cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 125426, 8 pages, 2009. · Zbl 1179.54069 · doi:10.1155/2009/125426 · eudml:45671
[32] E. Karapınar, “Couple fixed point theorems for nonlinear contractions in cone metric spaces,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3656-3668, 2010. · Zbl 1198.65097 · doi:10.1016/j.camwa.2010.03.062
[33] W. Shatanawi, “Partially ordered cone metric spaces and coupled fixed point results,” Computers & Mathematics with Applications, vol. 60, no. 8, pp. 2508-2515, 2010. · Zbl 1205.54044 · doi:10.1016/j.camwa.2010.08.074
[34] B. Samet, “Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 12, pp. 4508-4517, 2010. · Zbl 1264.54068 · doi:10.1016/j.na.2010.02.026
[35] N. V. Luong and N. X. Thuan, “Coupled fixed points in partially ordered metric spaces and application,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 3, pp. 983-992, 2011. · Zbl 1202.54036 · doi:10.1016/j.na.2010.09.055
[36] B. S. Choudhury and A. Kundu, “A coupled coincidence point result in partially ordered metric spaces for compatible mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 8, pp. 2524-2531, 2010. · Zbl 1229.54051 · doi:10.1016/j.na.2010.06.025
[37] V. Berinde, “Generalized coupled fixed point theorems for mixed monotone mappings in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 18, pp. 7347-7355, 2011. · Zbl 1235.54024 · doi:10.1016/j.na.2011.07.053
[38] Y. J. Cho, R. Saadati, and S. Wang, “Common fixed point theorems on generalized distance in ordered cone metric spaces,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 1254-1260, 2011. · Zbl 1217.54041 · doi:10.1016/j.camwa.2011.01.004
[39] E. Graily, S. M. Vaezpour, R. Saadati, and Y. J. Cho, “Generalization of fixed point theorems in ordered metric spaces concerning generalized distance,” Fixed Point Theory and Applications, vol. 2011, article 30, 2011. · Zbl 1270.54041
[40] W. Sintunavarat, Y. J. Cho, and P. Kumam, “Common fixed point theorems for c-distance in ordered cone metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1969-1978, 2011. · Zbl 1231.54028 · doi:10.1016/j.camwa.2011.06.040
[41] H. Aydi, M. Abbas, and C. Vetro, “Partial Hausdorff metric and Nadler’s fixed point theorem on partial metric spaces,” Topology and Its Applications, vol. 159, no. 14, pp. 3234-3242, 2012. · Zbl 1252.54027 · doi:10.1016/j.topol.2012.06.012
[42] V. Berinde and F. Vetro, “Common fixed points of mappings satisfying implicit contractive conditions,” Fixed Point Theory and Applications, vol. 2012, article 105, 2012. · Zbl 1273.54044 · doi:10.1186/1687-1812-2012-105
[43] B. Damjanović, B. Samet, and C. Vetro, “Common fixed point theorems for multi-valued maps,” Acta Mathematica Scientia B, vol. 32, no. 2, pp. 818-824, 2012. · Zbl 1265.54166 · doi:10.1016/S0252-9602(12)60063-0
[44] D. Paesano and P. Vetro, “Suzuki’s type characterizations of completeness for partial metric spaces and fixed points for partially ordered metric spaces,” Topology and Its Applications, vol. 159, no. 3, pp. 911-920, 2012. · Zbl 1241.54035 · doi:10.1016/j.topol.2011.12.008
[45] B. Samet and C. Vetro, “Coupled fixed point theorems for multi-valued nonlinear contraction mappings in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 12, pp. 4260-4268, 2011. · Zbl 1216.54021 · doi:10.1016/j.na.2011.04.007
[46] F. Vetro and S. Radenović, “Nonlinear \psi -quasi-contractions of Ćirić-type in partial metric spaces,” Applied Mathematics and Computation, vol. 219, no. 4, pp. 1594-1600, 2012. · Zbl 1291.54073 · doi:10.1016/j.amc.2012.07.061
[47] F. Vetro, “On approximating curves associated with nonexpansive mappings,” Carpathian Journal of Mathematics, vol. 27, no. 1, pp. 142-147, 2011. · Zbl 1265.54208